# SDR 9512679755

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- Engine: Pwa JT8D11
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 2 ENGINE N1, N2, AND EPR INDICATORS WERE FLUCTUATING.  THE FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL CONTROL ASSEMBLY AND TESTED THE ENGINE.  ENGINE PERFORMANCE WAS SATISFACTORY, THE AIRCRAFT RETURNED TO SERVICE.
